English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60695/93562 (65%)
造訪人次 : 1050177      線上人數 : 20
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/18360

    題名: Hedging with Zero-Value at Risk Hedge Ratio
    作者: Hung, Jui-cheng;Chiu, Chien-liang;Lee, Ming-chih
    貢獻者: 淡江大學財務金融學系
    關鍵詞: financial market
    日期: 2006-02
    上傳時間: 2013-03-12 10:56:59 (UTC+8)
    出版者: Oxon: Routledge
    摘要: In this paper we derive a new mean-risk hedge ratio based on the concept of Value at Risk (VaR). The proposed zero-VaR hedge ratio has an analytical solution and it converges to the MV hedge ratio under a pure martingale process or normality. A bivariate constant correlation GARCH(1,1) model with an error correction term is employed to estimate expected returns and time-varying volatilities of the spot and futures in S&P 500 index. The empirical results indicates that the joint normality and martingale process do not hold for S&P 500 futures and the conventional minimum variance hedge is inappropriate for a hedger who only cares about downside risk. Eventually, this article provides an alternative hedging method for a practitioner to use the concept of Value-at-Risk to reflect the risk-averse level.
    關聯: Applied Financial Economics 16(3), pp.259-269
    DOI: 10.1080/09603100500394127
    顯示於類別:[財務金融學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    Hedging with Zero-Value at Risk Hedge Ratio.pdf290KbAdobe PDF2檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋